# SDR SWAA2021032649921

- Difficulty date: February 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CABIN FLOOR PANEL 241AEF IS DETERIORATION TO CENTER O/B EDGE (228-016) / RECEIVED NEW PANEL 241AEF INSTALLATION WILL BE ACCOMPLISHED ON NR 2017018/2000/0087. JPANEL-241-CLOSE
